| Catalog Number |
SR-1040-CS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
| Date of Event |
02/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is related to procedural issues, patient resistance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
Event or Problem Description
It was reported that after a left transcarotid artery revascularization (tcar) procedure, the patient experienced high blood pressure (220 systolic) and stroke symptoms.Imaging revealed an occluded stent.Thrombectomy was performed and the patient was administered a cangrelor infusion and switched to brilinta.The patient has made a complete recovery.Additional information stated that the patient might have been resistant to plavix but was not confirmed as a p2y12 platelet function test was not performed.At this time, it is unknown if the reported event is related to procedural issues, patient resistance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.